My husband has been suffering from SLK for over a year. A month ago he had the silver nitrate procedure done. His eyes felt good for about 3 weeks and then just woke up one morning feeling terrible again. Can you give me any suggestions on the next step that we should try to take? He has been on steriods, tear plugs and antibiotics. Any ideas are appreciated.
this is always so tough. silver nitrate is usually what i suggest, but when it doesnt work there are limited options.
i usually put patients like these on longer term lower dose steroids like alrex. you could also try restasis, but you cant do both. restasis is specifically contraindicated with concurrent steroid use. you may have already tried restasis...that may be what you mean by 'antibiotics'...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.